# SDR CA150428004

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 13,375 hours
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED FUSELAGE DOOR WARNING LIGHT ILLUMINATED, INTERMITTENTLY THROUGH 10,000 FT, ASSOCIATED WITH AFT BAGGAGE DOOR WARNING.  AFT BAGGAGE DOOR CLOSED, SENSOR BRACKET ADJUSTED IAW AMM 52-71-01.
